# SDR CA121108005

- Difficulty date: November 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Seized
- Location: Ailerons
- Part time: 54,415 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED STIFF ROLL CONTROL. ON THE GROUND THEY DID A ROLL DISCONNECT AND FOUND THAT THE F/O CONTROL WHEEL WAS VERY STIFF TO OPERATE.  MAINTENANCE INVESTIGATION FOUND THE LT WING AILERON QUADRANT CORRODED AND BEARINGS SEIZED.  THE LT AILERON QUADRANT WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
